IJPAM: Volume 92, No. 2 (2014)

ON PAIRWISE GENERALIZED ALPHA SEPARATION AXIOMS
IN INTUITIONISTIC BIFUZZY TOPOLOGICAL SPACES

C.S. Gowri$^1$, D. Kalamani$^2$, R. Dhavaseelan$^3$
$^1$Department of Mathematics
Velalar College of Engineering and Technology
Erode, Tamil Nadu, INDIA
$^2$Department of Mathematics
Kongu Engineering College
Perundurai, Tamil Nadu, INDIA
$^3$Department of Mathematics
Sona College of Technology
Salem, Tamil Nadu, INDIA


Abstract. The aim of this work is to investigate several types of pairwise $G\alpha$ $T_K, K= 0,1,2,...$ separation axioms in Intuitionistic bifuzzy topological spaces, based on the characterizations of pairwise separation axioms in bitopological spaces. Intuitionistic bifuzzy pairwise $G\alpha$-regular spaces, pairwise $G\alpha$-normal spaces are also studied and their relationships with other separation axioms are discussed.

Received: August 30, 2013

AMS Subject Classification: 54D10, 54E55, 03E72

Key Words and Phrases: intuitionistic bifuzzy topological spaces, intuitionistic bifuzzy pairwise $G\alpha$ $T_{K}$, $K = 0,1,2,...$ separation axioms, intuitionistic bifuzzy pairwise $G\alpha$-regular spaces, intuitionistic bifuzzy pairwise $G\alpha$-normal spaces

Download paper from here.




DOI: 10.12732/ijpam.v92i2.1 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2014
Volume: 92
Issue: 2
Pages: 141 - 151

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).